# SDR SWAA2021050359889

- Difficulty date: March 29, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 992-993 Rbl 7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** AFT CABIN WET AREA FLOOR STRUCTURE AT STA # 992-993 RBL-7; WITH SPOTS OF SURFACE CORROSION. DOT # 208-36 WL 208.1 / REMOVED AND INSTALLED NEW INTERCOSTAL BETWEEN STA 986.5 AND STA 1006 RBL-7 IAW B737-700 SRM 51-40-02-0G-0; AND DRAWING 147A5730
